# SDR SWAA041712

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 23,658 hours, 19,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435346
- Part serial: 2449
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RIGHT WING T/E OUTBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED RT WING T/E FLAP PER MM.
